MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN920760
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the syringe tip does not fit into the puncture needle, making it impossible to check the loss of resistance.This means that the set cannot be used.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of the syringe tip did not fit into the epidural needle was confirmed based on the investigation of the sample received.The customer reported the syringe tip does not fit into the epidural needle.The customer returned one empty kit with one 10ml plastic lor syringe and one epidural needle.Visual examination of the returned sample revealed the epidural needle was an nrfit connection.Based on the product's component list, the kit jc-05400-b typically includes the corresponding epidural needle luer-style connector rz-05400-006 packaged with it.However, it was packaged with an epidural needle nrfit connection instead.A device history record review was performed on the epidural needle and lor syringe with no relevant findings.However, based on the sample received, the potential root cause of this complaint issue is packaging related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.

Brand Name
ARROW EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23367119
Report Number3006425876-2025-01006
Device Sequence Number8879443
Product Code BSO
UDI-Device Identifier40801902029674
UDI-Public(01)40801902029674(11)250210(17)270131(10)71F25B0320(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920760
Device Catalogue NumberJC-05400-B
Device Lot Number71F25B0320
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown